Connectivity properties of continuum percolation processes on R-2

Blanchard P, Dell'Antonio G, Gandolfo D, Sirugue-Collin M (2002)
JOURNAL OF STATISTICAL PHYSICS 106(1/2): 1-22.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
A new approach is introduced in order to estimate the critical parameters of continuous percolation of overlapping disks in R-2 when the centres of the disks are Poisson distributed. Better insights on relevant parameters near criticality are found. Moreover, introducing a suitable connectivity length, the model is able to describe continuous percolation of any type of geometrical objects in R-2.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF STATISTICAL PHYSICS
Band
106
Zeitschriftennummer
1/2
Seite
1-22
ISSN
PUB-ID

Zitieren

Blanchard P, Dell'Antonio G, Gandolfo D, Sirugue-Collin M. Connectivity properties of continuum percolation processes on R-2. JOURNAL OF STATISTICAL PHYSICS. 2002;106(1/2):1-22.
Blanchard, P., Dell'Antonio, G., Gandolfo, D., & Sirugue-Collin, M. (2002). Connectivity properties of continuum percolation processes on R-2. JOURNAL OF STATISTICAL PHYSICS, 106(1/2), 1-22. doi:10.1023/A:1013157427257
Blanchard, P., Dell'Antonio, G., Gandolfo, D., and Sirugue-Collin, M. (2002). Connectivity properties of continuum percolation processes on R-2. JOURNAL OF STATISTICAL PHYSICS 106, 1-22.
Blanchard, P., et al., 2002. Connectivity properties of continuum percolation processes on R-2. JOURNAL OF STATISTICAL PHYSICS, 106(1/2), p 1-22.
P. Blanchard, et al., “Connectivity properties of continuum percolation processes on R-2”, JOURNAL OF STATISTICAL PHYSICS, vol. 106, 2002, pp. 1-22.
Blanchard, P., Dell'Antonio, G., Gandolfo, D., Sirugue-Collin, M.: Connectivity properties of continuum percolation processes on R-2. JOURNAL OF STATISTICAL PHYSICS. 106, 1-22 (2002).
Blanchard, Philippe, Dell'Antonio, G, Gandolfo, D, and Sirugue-Collin, M. “Connectivity properties of continuum percolation processes on R-2”. JOURNAL OF STATISTICAL PHYSICS 106.1/2 (2002): 1-22.